# SDR AALA20120820016

- Difficulty date: August 20, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 41,443 hours, 10,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT DECK AT STATION 1715 RIGHT BUTTLINE 13.  INSTALLED REPAIR DOUBLER FROM RIGHT BUTTLINES 7 TO 42 AND STATIONS 1711 TO 1720 PER SRM 53-60-51-2R-2.
